Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The asymptotics of $e^{P\left( z \right)}$ and the number of elements of each order in $S_n$


Author: Herbert S. Wilf
Journal: Bull. Amer. Math. Soc. 15 (1986), 228-232
MSC (1985): Primary 05A05, 05A15, 05A20, 10A50, 30D15, 41A60
DOI: https://doi.org/10.1090/S0273-0979-1986-15486-8
MathSciNet review: 854561
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Chowla, I. N. Herstein and K. Moore, On recursions connected with symmetric groups. I, Canad. J. Math. 3 (1951), 328-334. MR 41849
  • 2. S. Chowla, I. N. Herstein and W. R. Scott, The solutions of x = 1 in symmetric groups, Norske Vid. Selsk. 25 (1952), 29-31. MR 54605
  • 3. E. Jacobsthal, Sur le nombre d'éléments du group symmetrique S, Norske Vid. Selsk. 21 (1949), 49-51. MR 34761
  • 4. L. Moser and M. Wyman, On solutions of x = 1 in symmetric groups, Canad. J. Math. 7 (1955), 159-168. MR 68564
  • 5. L. Moser and M. Wyman, Asymptotic expansions, Canad. J. Math. 8 (1956), 225-233. MR 78488
  • 6. W. K. Hayman, A generalisation of Stirling's formula, J. Reine Angew. Math. 196 (1956), 67-95. MR 80749
  • 7. L. Moser and M. Wyman, Asymptotic expansions. II, Canad. J. Math. 9 (1957), 194-209. MR 86921
  • 8. Max Wyman, Asymptotic behavior of Laurent coefficients, Canad. J. Math. 11 (1959), 534-555. MR 107121
  • 9. E. T. Whittaker and G. N. Watson, A course of modem analysis, 4th ed., Cambridge, 1958.
  • 10. Edward A. Bender, Asymptotic methods in enumeration, SIAM Rev. 16 (1974), 485-515. MR 376369
  • 11. B. Harris and L. Schoenfeld, Asymptotic expansions for the coefficients of analytic functions, Illinois J. Math. 12 (1968), 264-277. MR 224801
  • 12. A. M. Odlyzko and L. B. Richmond, Asymptotic expansions for the coefficients of analytic generating functions. Aeq. Math. 28 (1985), 50-63. MR 781207

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 05A05, 05A15, 05A20, 10A50, 30D15, 41A60

Retrieve articles in all journals with MSC (1985): 05A05, 05A15, 05A20, 10A50, 30D15, 41A60


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15486-8

American Mathematical Society